# SDR DALA1234036703

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 42,549 hours, 16,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE PERFORMED INSPECTION, DUE TO LIGHTNING STRIKE ON THE GROUND.  MAINTENANCE DISCOVERED AND REPAIRED DAMAGE PER SRM 53-00-01.
